# SDR QXEA2021011700013

- Difficulty date: December 31, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,698 hours, 46,031 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 15 FS X612 TO X670 IS CORRODED IN MULTIPLE LOCATIONS.  REPLACED SEAT RAIL WITH NEW, IAW Q400 SRM 51-40-15.
